Siberian Mathematical Journal

, Volume 29, Issue 5, pp 791–800 | Cite as

Dissipative effect for second-order parabolic operators

  • L. I. Kamynin
  • B. N. Khimchenko
Article
  • 14 Downloads

Keywords

Dissipative Effect Parabolic Operator 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    L. I. Kamynin and B. N. Khimchenko, “On the Tikhonov-Petrovskii problem for a second-order parabolic equation,” Sib. Mat. Zh.,22, No. 5, 78–109 (1981).Google Scholar
  2. 2.
    L. I. Kamynin and B. N. Khimchenko, “On the isotropic uniqueness theorem for the solution of the Cauchy problem for a second-order parabolic equation,” Differents. Uravn.,24, No. 1 (1988).Google Scholar
  3. 3.
    Ya. I. Zhitomirskii, “Exact uniqueness classes of solution of the Cauchy problem for second-order equations,” Dokl. Akad. Nauk SSSR,171, No. 1, 29–32 (1967).Google Scholar
  4. 4.
    Ya. I. Zhitomirskii, “Uniqueness classes of solution of the Cauchy problem for linear equations with quickly increasing coefficients,” Izv. Akad. Nauk SSSR, Ser. Mat.,31, No. 5, 1159–1178 (1967).Google Scholar
  5. 5.
    K. Kh. Boimatov and A. G. Kostyuchenko, “On the uniqueness of solution of the Cauchy problem for second-order parabolic equations with increasing coefficients,” Vestn. Mosk. Gos. Univ., Ser. 1, Mat., Mekh., No. 5 (1988).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • L. I. Kamynin
  • B. N. Khimchenko

There are no affiliations available

Personalised recommendations